# SDR 0000976730

- Difficulty date: March 16, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 61,308 hours, 14,104 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE FLIGHT CHECK, A CRACK WAS FOUND ON THE NUMBER 3 INBOARD SKIN AT THE SLOT SEAL CUTOUT, FORWARD OF NACELLE STATION 180.  THE REPAIR WAS ACCOMPLISHED DURING THE HEAVY CHECK ON EA67-170848.
